Multivalued contraction maps on fuzzy b-metric spaces and an application

Samina Batul, Faisar Mehmood, Azhar Hussain, Dur E.Shehwar Sagheer, Hassen Aydi*, Aiman Mukheimer

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In this article, the concept of a Hausdorff fuzzy b-metric space is introduced. The new notion is used to establish some fixed point results for multivalued mappings in G-complete fuzzy b-metric spaces satisfying a suitable requirement of contractiveness. An illustrative example is formulated to support the results. Eventually, an application for the existence of a solution for an integral inclusion is established which involves showing the materiality of the obtained results. These results are more general and some theorems proved by of Shehzad et al. are their special cases.

Original languageEnglish
Pages (from-to)5925-5942
Number of pages18
JournalAIMS Mathematics
Volume7
Issue number4
DOIs
Publication statusPublished - 2022
Externally publishedYes

Keywords

  • Fixed point
  • Fuzzy b-metric space
  • Hausdorff fuzzy b-metric space
  • Multivalued mapping

Fingerprint

Dive into the research topics of 'Multivalued contraction maps on fuzzy b-metric spaces and an application'. Together they form a unique fingerprint.

Cite this